# SDR AALA202209229068

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,141 hours, 32,768 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS VERY DIFFICULT TO OPEN/CLOSE BINDS AGAINST FRAME. MAINTENANCE ADJUSTED FLIGHT DECK DOOR UPPER BRACKET AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
